# SDR USAA040890

- Difficulty date: October 19, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lbb6.15 To663.45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT- Q5 - VERTICAL STIFFENER, .7500 INCH CRACK, VERTICAL STIFFENER OF LBBL 6.15 TO 663.45.  REPLACED VERTICAL STIFFENER OF LBBL 6.15 TO 663.45.  REPLACED VERT STIFFENER IAW EA 79313/ EO5704V245 (DRAFT).
